My doctor prescribed Prozac for me. I was depressed, anxious and generally malaise all of the time. I've been on it for 6 months and I feel a lot better, but I am completely unable to have an orgasm. I was warned that this could be a side effect but since I have a strong sex drive I thought I would be able to defeat it. Turns out I can't. I can masturbate for 2 hours straight and - nothing. It' very upsetting and I feel like my boyfriend is not as attracted to me since he's unable to please me. Dried Up Dominique
Dear Dried Up Dominique
Unfortunately that is a common tradeoff with Prozac. Evidence shows that Effexor and Paxil can also have similar side effects. However, after speaking to a group of Wellbutrin users, they feel differently. They reap the benefits of a healthy sex life, have no complaints of vaginal dryness or irritation and their depression is significantly alleviated. I suggest speaking to your doctor about the possibility of Wellbutrin. Keep in mind that each drug is not for everyone. Please listen to the medical advice of your doctor and don't experiment on your own.